Universidad Complutense de Madrid
E-Prints Complutense

On the connectedness of the branch loci of non-orientable unbordered klein surfaces of low genus

Impacto

Downloads

Downloads per month over past year

Bujalance, E. and Etayo Gordejuela, J. Javier and Martinez, E. and Szepietowski, B. (2015) On the connectedness of the branch loci of non-orientable unbordered klein surfaces of low genus. Glasgow Mathematical Journal, 57 (1). pp. 211-230. ISSN 0017-0895

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9474793&fulltextType=RA&fileId=S0017089514000275


URLURL Type
http://journals.cambridge.org/Publisher


Abstract

This paper is devoted to determine the connectedness of the branch loci of the moduli space of non-orientable unbordered Klein surfaces. We obtain a result similar to Nielsen's in order to determine topological conjugacy of automorphisms of prime order on such surfaces. Using this result we prove that the branch locus is connected for surfaces of topological genus 4 and 5.


Item Type:Article
Uncontrolled Keywords:Riemann surfaces; Moduli space; Crystallographic groups; Teichmuller space; Automorphisms
Subjects:Sciences > Mathematics > Algebra
ID Code:28347
Deposited On:12 Feb 2015 13:40
Last Modified:12 Feb 2015 13:40

Origin of downloads

Repository Staff Only: item control page